Welcome, Guest. Please login or register.
July 31, 2021, 08:03:16 am

Login with username, password and session length


Members
Stats
  • Total Posts: 760814
  • Total Topics: 64558
  • Online Today: 3780
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 1
Guests: 3245
Total: 3246

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Dovato Rash  (Read 1286 times)

0 Members and 1 Guest are viewing this topic.

Offline Salimalama

  • Member
  • Posts: 3
Dovato Rash
« on: April 20, 2021, 08:35:02 am »
I have been HIV+ for over 30 years. I did not need to start a drug regimen until 20 years ago. At that time I took Crixivan and Epivir. Starting this year - January 2021 - Crixivan has been discontinued. My doctor moved me to Dovato. Since taking it I have developed hives/itchy rash on my back sides and stomach. I can live with it but am curious if others have experienced this.

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 17,420
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Dovato Rash
« Reply #1 on: April 20, 2021, 09:36:01 am »
Hiya,

Sorry to hear about the rash.

It might be best to consider seeing your doctor so they can make sure the meds are not the cause. If the meds are the cause, you might need to switch.

I have had plenty of rashes & hives over the years from things including meds (not HIV meds, though). Anyhow, I hope it settles soon for you.

How are you doing/feeling otherwise?

Jim

https://www.dovato.com/dovato-side-effects/#:~:text=Call%20your%20healthcare%20provider%20right,generally%20ill%20feeling
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline Salimalama

  • Member
  • Posts: 3
Re: Dovato Rash
« Reply #2 on: April 20, 2021, 05:36:50 pm »
Thanks for your response Jim. I am doing great thank you - I am one of the lucky ones HIV+ for over 30 years and never had any health related issues. I am living my best life in retirement in Palm Springs. Again thanks for your response.

 


Terms of Membership for these forums
 

© 2021 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.